# SDR CHQA000449

- Difficulty date: January 20, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Engine: Lyc O540*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16059
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTING OUT.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHTING BATTERY IAW EMB 145 AMM II 33-50-04.
